Constructive boolean algebras with almost-identical automorphisms
Matematičeskie zametki, Tome 37 (1985) no. 4, pp. 478-482
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_4_a2,
author = {A. S. Morozov},
title = {Constructive boolean algebras with almost-identical automorphisms},
journal = {Matemati\v{c}eskie zametki},
pages = {478--482},
year = {1985},
volume = {37},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_4_a2/}
}
A. S. Morozov. Constructive boolean algebras with almost-identical automorphisms. Matematičeskie zametki, Tome 37 (1985) no. 4, pp. 478-482. http://geodesic.mathdoc.fr/item/MZM_1985_37_4_a2/